# SDR USAA991178

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 3210 · Main Landing Gear
- Part: Lasting
- Part number: 3935860501
- Condition: Corroded
- Location: Rt Mlg
- Part time: 49,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON AND EA 53181, FOUND 100 PERCENT CORROSION OF ALL BUSHING AREA OF BOTTLE PIN FOR THE RIGHT MLG.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBER.  (M)
